The Dirichlet distributions and polynomial regression

Rameshwar D. Gupta, Donald St P. Richards

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

Using our previous results we extend to the case of polynomial regression a recent characterization, obtained by Rao and Sinha, of the Dirichlet distributions. We also show that the class of distributions considered by Rao and Sinha possess many properties previously established by the authors for the multivariate Liouville distributions.

Original languageEnglish (US)
Pages (from-to)95-102
Number of pages8
JournalJournal of Multivariate Analysis
Volume32
Issue number1
DOIs
StatePublished - Jan 1990

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Numerical Analysis
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'The Dirichlet distributions and polynomial regression'. Together they form a unique fingerprint.

Cite this